Alert archive / Kansas / River Flood Warnings in 2019
River Flood Warning 9, NWS Wichita, KS
NWS Wichita, KS issued this river flood warning at Mar 13, 2019, 8:42 AM CDT for Sumner County, Kansas. It took effect at Mar 14, 2019, 3:08 AM CDT. It was in force for 5 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 13, 2019, 8:42 AM CDT (13:42 UTC)
- In effect from
- Mar 14, 2019, 3:08 AM CDT
- Expired
- Mar 14, 2019, 8:24 AM CDT
- In force
- 5 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Sumner County, KS
The radar
The Wichita radar (KICT), 54 km from the middle of the area, began a volume at 13:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Chikaskia River near Corbin (CBNK1). The gauge peaked at 6.98 ft at Mar 14, 2019, 1:00 AM CDT.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 19 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07151500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
406
WGUS43 KICT 131342
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wichita KS
842 AM CDT Wed Mar 13 2019
...The National Weather Service in Wichita has issued a flood warning
for the following river in Kansas...
Chikaskia River near Corbin affecting Sumner County.
Neosho River near Erie affecting Neosho County.
Neosho River near Parsons affecting Labette and Neosho Counties.
Neosho River at Oswego affecting Cherokee and Labette Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC191-140342-
/O.NEW.KICT.FL.W.0009.190314T0808Z-190315T2141Z/
/CBNK1.1.ER.190314T0808Z.190314T1800Z.190315T0941Z.NO/
842 AM CDT Wed Mar 13 2019
The National Weather Service in Wichita, KS has issued a
* Flood Warning for
The Chikaskia River near Corbin.
* From late tonight until Friday afternoon.
* At 7:00 AM Wednesday the stage was 3.9 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Thursday morning and
continue to rise to near 11.7 feet by early Thursday afternoon. The
river will fall below flood stage by Friday morning.
* Impact...At 10.0 feet...Flooding of low-lying areas can be expected,
especially along the right bank.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Thu Fri Sat
Corbin 10.0 3.1 Wed 09 AM 10.9 9.5 4.7
&&
LAT...LON 3735 9765 3700 9740 3700 9756 3723 9784
$$
KSC133-140342-
/O.NEW.KICT.FL.W.0010.190314T0534Z-190315T0900Z/
/EREK1.1.ER.190314T0534Z.190314T1200Z.190314T2100Z.NO/
842 AM CDT Wed Mar 13 2019
The National Weather Service in Wichita, KS has issued a
* Flood Warning for
The Neosho River near Erie.
* From late tonight until late Thursday night.
* At 8:15 AM Wednesday the stage was 24.6 feet.
* Flood stage is 29.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Thursday morning and
continue to rise to near 29.8 feet by Thursday morning. The river
will fall below flood stage by Thursday afternoon.
* Impact...At 29.0 feet...Expect flooding of lowlands along the
vicinity of the river.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Thu Fri Sat
Erie 29.0 24.6 Wed 08 AM 29.8 24.6 16.0
&&
LAT...LON 3767 9531 3754 9511 3745 9521 3757 9538
$$
KSC099-133-140342-
/O.NEW.KICT.FL.W.0011.190314T0537Z-190316T0400Z/
/PPFK1.1.ER.190314T0537Z.190314T1800Z.190315T1600Z.NO/
842 AM CDT Wed Mar 13 2019
The National Weather Service in Wichita, KS has issued a
* Flood Warning for
The Neosho River near Parsons.
* From late tonight until Friday evening.
* At 7:00 AM Wednesday the stage was 12.1 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Thursday morning and
continue to rise to near 22.4 feet by early Thursday afternoon. The
river will fall below flood stage by late Friday morning.
* Impact...At 23.0 feet...Flood waters spread over fields to a
distance of 1 and one fourth miles. Several county roads, mainly
along the left bank are inundated. Several residents which live
along the right bank in the vicinity of Highway 400 may experience
water entering their homes at basement levels.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Thu Fri Sat
Parsons 21.0 12.1 Wed 07 AM 21.9 21.4 13.9
&&
LAT...LON 3754 9511 3727 9508 3726 9518 3745 9521
$$
KSC021-099-140342-
/O.NEW.KICT.FL.W.0012.190314T1600Z-190316T2230Z/
/OSWK1.1.ER.190314T1600Z.190315T1200Z.190316T0430Z.NO/
842 AM CDT Wed Mar 13 2019
The National Weather Service in Wichita, KS has issued a
* Flood Warning for
The Neosho River at Oswego.
* From Thursday morning until Saturday afternoon.
* At 7:00 AM Wednesday the stage was 8.9 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Thursday morning and
continue to rise to near 18.8 feet by Friday morning. The river
will fall below flood stage by Friday before midnight.
* Impact...At 19.5 feet...Xavier Road leading north from the river
gage begins to see water near the road.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Thu Fri Sat
Oswego 17.0 8.9 Wed 07 AM 15.8 18.8 14.3
&&
LAT...LON 3727 9507 3700 9500 3700 9511 3726 9518
$$
Butler3 follow-up statements
331
WGUS83 KICT 131848
FLSICT
Flood Statement
National Weather Service Wichita KS
148 PM CDT Wed Mar 13 2019
...The flood warning continues for the following river in Kansas...
Chikaskia River near Corbin affecting Sumner County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC191-140848-
/O.EXT.KICT.FL.W.0009.190314T0834Z-190315T2130Z/
/CBNK1.1.ER.190314T0834Z.190314T1800Z.190315T0930Z.NO/
148 PM CDT Wed Mar 13 2019
The Flood Warning continues for
The Chikaskia River near Corbin.
* From late tonight until Friday afternoon.
* At 1:30 PM Wednesday the stage was 3.9 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Thursday morning and
continue to rise to near 11.6 feet by early Thursday afternoon. The
river will fall below flood stage by Friday morning.
* Impact...At 10.0 feet...Flooding of low-lying areas can be expected,
especially along the right bank.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Thu Fri Sat
Corbin 10.0 3.9 Wed 01 PM 10.8 9.5 4.8
&&
LAT...LON 3735 9765 3700 9740 3700 9756 3723 9784
$$
Butler382
WGUS83 KICT 140148
FLSICT
Flood Statement
National Weather Service Wichita KS
848 PM CDT Wed Mar 13 2019
...The flood warning continues for the following river in Kansas...
Chikaskia River near Corbin affecting Sumner County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC191-141548-
/O.EXT.KICT.FL.W.0009.190314T1138Z-190315T2141Z/
/CBNK1.1.ER.190314T1138Z.190315T0000Z.190315T0941Z.NO/
848 PM CDT Wed Mar 13 2019
The Flood Warning continues for
The Chikaskia River near Corbin.
* From Thursday morning until Friday afternoon.
* At 8:30 PM Wednesday the stage was 6.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday morning and continue
to rise to near 11.5 feet by Thursday evening. The river will fall
below flood stage by Friday morning.
* Impact...At 10.0 feet...Flooding of low-lying areas can be expected,
especially along the right bank.
&&
FLD OBSERVED FORECAST 7 PM
Location STG STG DAY TIME Thu Fri Sat
Corbin 10.0 6.4 Wed 08 PM 11.5 6.8 3.7
&&
LAT...LON 3735 9765 3700 9740 3700 9756 3723 9784
$$
KED390
WGUS83 KICT 141324
FLSICT
Flood Statement
National Weather Service Wichita KS
824 AM CDT Thu Mar 14 2019
...The flood warning is cancelled for the following river in
Kansas...
Chikaskia River near Corbin affecting Sumner County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC191-141354-
/O.CAN.KICT.FL.W.0009.000000T0000Z-190315T2141Z/
/CBNK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
824 AM CDT Thu Mar 14 2019
The Flood Warning is cancelled for
The Chikaskia River near Corbin.
* At 7:30 AM Thursday the stage was 6.4 feet.
* Flood stage is 10.0 feet.
* Forecast...The river crested below flood stage at 7.0 feet. The
river will fall to 3.6 feet by Friday morning. This will be the final
statement for this location and event.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Fri Sat Sun
Corbin 10.0 6.4 Thu 7 AM 3.6 2.6 2.5
&&
LAT...LON 3735 9765 3700 9740 3700 9756 3723 9784
$$
MetzgerWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Mar 13, 7:12 AM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Mar 13, 7:12 AM CDT, 1 hour 30 minutes before
Area Forecast Discussion National Weather Service Wichita KS 712 AM CDT Wed Mar 13 2019 ...Updated for Aviation Discussion... .SHORT TERM...(Today through Friday night) Issued at 240 AM CDT Wed Mar 13 2019 A line of showers/storms will race northeast across the region this morning, and should depart southeast Kansas by early afternoon. Some clearing should take place across the region behind this line which will boost daytime temperatures. Meanwhile super deep surface cyclone will move towards central Kansas by early this evening and crank up the south winds. Deep adiabatic mixing will tap into much stronger winds aloft with extreme wind gusts up to 60 mph possible late this afternoon, especially across south central Kansas. Re- newed low topped convection will develop near closed upper low center this afternoon over western Kansas and spread into central Kansas. Combination of steep lapse rates, some weak elevated instability, and strong forcing could yield a few strong to marginally severe storms. Surface low pressure will move northeast tonight with winds switching to the west/northwest across Kansas. Winds will remain gusty due to tight pressure gradient from coiled up surface low center. A rain/snow mix could spread into central Kansas for late tonight and linger into Thursday morning. Winds will remain strong and gusty again on Thursday but from the northwest. A wind advisory could be hoisted for locations southeast of the the high wind watch. Daytime highs will be below normal on Friday as surface high pressure with northerly winds prevail over the region. .LONG TERM...(Saturday through Tuesday) Issued at 240 AM CDT Wed Mar 13 2019 Quiet weather conditions look to prevail this period with daytime highs closer to normal for mid-March, as northwest flow aloft pushes drier air into the region for the weekend. Upper level flow will flatten out and become more zonal for early next week, with long range models showing a upper level wave moving across the central plains on Tuesday. && .AVIATION...(For the 12Z TAFS through 12Z Thursday morning) Issued at 712 AM CDT Wed Mar 13 2019 Several aviation hazards today. Widespread rainfall and embedded thunderstorms will quickly race northeast across the region this morning, exiting the area to the northeast by about mid-morning. Drier air moving in from the southwest will end the widespread IFR/LIFR conditions by 14-16z as well. Attention then turns to the expected very strong/gusty south to southwest winds late this morning through the afternoon. Thinking periodic gusts exceeding 45-50 kts are likely areawide. Another aviation hazard is the potential for scattered showers/thunderstorms developing by 19-20z across mainly central and north-central KS, immediately ahead of the ejecting storm system. Thunderstorm threat should end by early to mid-evening. Tonight, MVFR to low VFR ceilings should gradually spread southeast across the region, with continued strong/gusty west to northwest winds tonight through Thursday, although not as strong as today's winds. && .FIRE WEATHER... Issued at 240 AM CDT Wed Mar 13 2019 A very deep surface low pressure system will move towards central Kansas by this evening. South winds will increase dramatically across the entire area during the afternoon. This will raise the grassland fire danger level into the extreme category for most of central and southern Kansas. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 68 38 45 29 / 100 20 20 10 Hutchinson 67 37 43 28 / 90 30 30 10 Newton 67 36 43 27 / 100 20 30 10 ElDorado 68 38 45 28 / 100 10 20 10 Winfield-KWLD 69 40 47 29 / 100 10 10 10 Russell 62 34 40 25 / 90 60 30 10 Great Bend 62 35 41 25 / 80 50 30 10 Salina 64 37 41 28 / 100 40 40 10 McPherson 66 36 42 27 / 90 30 40 10 Coffeyville 70 44 51 31 / 100 10 10 10 Chanute 67 42 49 30 / 100 10 10 10 Iola 66 42 48 30 / 100 10 10 10 Parsons-KPPF 69 42 50 31 / 100 10 10 10 && .ICT WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 1 PM this afternoon to 1 AM CDT Thursday for KSZ072-096-100. High Wind Warning from 1 PM this afternoon to 1 AM CDT Thursday for KSZ052-053-068>071-082-083-091>095-098-099. High Wind Warning from 1 PM this afternoon to 5 PM CDT Thursday for KSZ032-033-047>051-067. Flood Watch through this evening for KSZ032-033-047>051-067. && SHORT TERM...CDJ LONG TERM...CDJ AVIATION...ADK FIRE WEATHER...CDJ
Hazardous weather outlook, Mar 13, 7:41 AM CDT, 1 hour 1 minute before
Hazardous Weather Outlook National Weather Service Wichita KS 741 AM CDT Wed Mar 13 2019 KSZ032-033-047>053-067>072-082-083-091>096-098>100-141245- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 741 AM CDT Wed Mar 13 2019 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Today and Tonight Widespread rain with embedded thunderstorms will move northeast across the region this morning. Localized relatively minor flooding is possible. Several rivers and streams across the area are expected to reach minor to moderate flood stage the next several days, especially across portions of central, north-central and southeast Kansas. Very strong and gusty south wind gusts will impact the region late this morning through early evening. Some wind damage is expected to power lines, roof shingles, tree limbs and light weight outdoor objects. The very strong and gusty winds will support the potential for extreme grassland fire danger this afternoon. If a fire ignites it will be very difficult to control and contain. While the ground will be wet due to recent heavy rain, diminishing cloud cover and partial clearing skies could dry the ground enough for grassfires to ignite and spread quickly. A few strong to severe storms are possible this afternoon across central and north-central Kansas. A few occurrences of damaging winds and dime size hail are possible. An isolated brief tornado cannot be ruled out as well. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Strong northwest winds are expected behind the departing low pressure area for Thursday especially across central Kansas. Please see the latest High Wind Warning for additional details. Rain could change over to snow across central Kansas for Thursday morning. Little to no accumulation expected. Several rivers and streams across the area are expected to reach minor to moderate flood stage the next several days, especially across portions of central, north-central and southeast Kansas. .SPOTTER INFORMATION STATEMENT... Spotters may be needed for a time this afternoon across portions of central and north-central Kansas. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/
In the hours before
Local storm report, Mar 13, 7:37 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
737 AM CDT WED MAR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM HEAVY RAIN 1 SE ARKANSAS CITY 37.06N 97.03W
03/13/2019 M2.27 INCH COWLEY KS MESONET
24 HR TOTAL, COURTEST OF USGS
0700 AM HEAVY RAIN EL DORADO 37.82N 96.86W
03/13/2019 M1.68 INCH BUTLER KS CO-OP OBSERVER
ELDK1,CITY WATER PLANT, 24 HR TOTAL
0700 AM HEAVY RAIN 3 SSW WINFIELD 37.23N 96.99W
03/13/2019 M1.78 INCH COWLEY KS MESONET
COURTESY OF USGS, 24 HR TOTAL
0700 AM HEAVY RAIN CLEARWATER 37.51N 97.50W
03/13/2019 M1.50 INCH SEDGWICK KS COCORAHS
24 HR TOTAL
0700 AM HEAVY RAIN 3 ESE OXFORD 37.26N 97.12W
03/13/2019 M1.52 INCH COWLEY KS COCORAHS
24 HR TOTAL
0654 AM HEAVY RAIN WINFIELD 37.27N 96.97W
03/13/2019 M1.69 INCH COWLEY KS ASOS
24 HR TOTAL, ASOS WLD STROTHER FIELD AIRPORT
0630 AM HEAVY RAIN 1 NNW COYVILLE 37.70N 95.90W
03/13/2019 M1.64 INCH WILSON KS MESONET
24 HR TOTAL, COURTESY OF USGS
0619 AM HEAVY RAIN 1 SE BASSETT 37.90N 95.39W
03/13/2019 M2.23 INCH ALLEN KS COCORAHS
24 HR TOTAL
0615 AM HEAVY RAIN CLIMAX 37.72N 96.22W
03/13/2019 M1.67 INCH GREENWOOD KS MESONET
24 HR TOTAL, COURTESY OF USGS
0615 AM HEAVY RAIN 1 SE ARKANSAS CITY 37.06N 97.03W
03/13/2019 M1.87 INCH COWLEY KS MESONET
COURTESY OF USGS, 24 HR TOTAL
0610 AM HEAVY RAIN ARKANSAS CITY 37.07N 97.04W
03/13/2019 M2.08 INCH COWLEY KS CO-OP OBSERVER
24 HR TOTAL
0600 AM HEAVY RAIN 1 WSW IOLA 37.92N 95.42W
03/13/2019 M2.18 INCH ALLEN KS MESONET
COURTESY OF USGS, 24 HR TOTAL
&&
KBUTLERLocal storm report, Mar 13, 8:04 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
804 AM CDT WED MAR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 AM FLOOD EAST WICHITA 37.68N 97.26W
03/13/2019 SEDGWICK KS TRAINED SPOTTER
TRAINED SPOTTER REPORTING ONE FOOT OF WATER OVER WATERMAN
STREET NEAR THE VA HOSPITAL IN EAST WICHITA.
&&
KBUTLERLocal storm report, Mar 13, 8:26 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
826 AM CDT WED MAR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 2 NNW ARKANSAS CITY 37.09N 97.05W
03/13/2019 M2.55 INCH COWLEY KS COCORAHS
24 HOUR TOTAL.
&&
ADKLocal storm report, Mar 13, 8:36 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
836 AM CDT WED MAR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 1 E IOLA 37.93N 95.39W
03/13/2019 M2.33 INCH ALLEN KS COCORAHS
24 HOUR TOTAL.
&&
ADKLocal storm report, Mar 13, 8:39 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
839 AM CDT WED MAR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 4 SSW ARKANSAS CITY 37.01N 97.06W
03/13/2019 M2.11 INCH COWLEY KS COCORAHS
24 HOUR TOTAL.
&&
ADKLocal storm report, Mar 13, 8:40 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
840 AM CDT WED MAR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 4 SSW ARKANSAS CITY 37.01N 97.06W
03/13/2019 M2.11 INCH COWLEY KS COCORAHS
24 HOUR TOTAL.
&&
ADKThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 8:28 PM CDT | Special Weather Statement | ICT | Reno | 17 min |
| Mar 12, 10:28 PM CDT | Special Weather Statement | ICT | Ellsworth | 17 min |
| Mar 12, 10:47 PM CDT | Special Weather Statement | ICT | Ellsworth | 13 min |
| Mar 12, 11:09 PM CDT | Special Weather Statement | ICT | Lincoln | 21 min |
| Mar 12, 11:20 PM CDT | Special Weather Statement | ICT | Lincoln | 25 min |
| Mar 13, 6:34 AM CDT | River Flood Warning | ICT | Allen, Neosho | 26 hr |
| Mar 13, 7:53 AM CDT | Areal Flood Warning | ICT | Sedgwick | 109 min |
| Mar 13, 8:42 AM CDT | River Flood Warning | ICT | Neosho | 43 hr |
| Mar 13, 8:42 AM CDT | River Flood Warning | ICT | Labette, Neosho | 50 hr |
| Mar 13, 8:42 AM CDT | River Flood Warning | ICT | Cherokee, Labette | 54 hr |
| Mar 13, 9:50 AM CDT | Areal Flood Warning | ICT | Allen, Greenwood, Woodson | 6 hr |
Nearby
River Flood Warnings in Kansas, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.